# SDR YENA2021112900789

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 2246
- Aircraft time: 66,125 hours, 23,379 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Apu
- Condition: Fault Message
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 1422, MSY-FLL. SMOKE DETECTION FAULT DISPLAYED; FLT CREW INFORMED MX- A/C PUSHED FROM GATE AND FAULT SMOKE DET FAULT ON ECAM. CREW CALLED MX CONTROL FOR RESET PROCEDURE. MX CONTROL HAD CREW PULL  APU ECB/APU CNTL CB. A/C LOST POWER- UNABLE TO RESTART APU ON TAXI WAY. A/C PULLED TO GATE AND APU STARTED  NORMAL. NO FAULTS FOUND AT GATE OP CK NORMAL IAW AMM 26-14-00
